2019, Vol.22, No.3, pp.242 - 250
We consider 1 + 2-dimensional Zakharov-Kuznetsov type equation with nonlinearity uκ, κ > 1, and with small dispersion ε. The main result consists in the construction of the soliton type asymptotics which describes the influence of long wave perturbations of the initial wave front and amplitude. It turned out that the correctness condition for the asymptotic solution is similar to the stability condition known for the case of small perturbations of the classical ZK equation. Results of numerical simulations are presented.
Key words: modified Zakharov-Kuznetsov equation, soliton, perturbation, stability
Full text: Acrobat PDF (632 KB)
Copyright © Nonlinear Phenomena in Complex Systems. Last updated: November 3, 2019